Doctor insights on:
Calcium Phos Tb Medication
I hav bone pain most of the nights n fever can't sleep, also loss of appetite. I'm also once positive to TB hand test I take medicine for iron, calcium?
See a doctor ASAP: Preferably an infectious diseases expert. If you were ppd+ you have at least inactive tuberculosis, but if you are having persistent fevers you need to be evaluated to be certain this has not reactivated. Please go see somebody very soon and hope everything works out well. My best wishes. ...Read more
Mycobacterium tuberculosis is an infectious organism that spreads by droplets coughed out by an infected person. Infection is established initially in lungs, but can spread within lungs & to other body parts, or can become latent, with reactivation occurring years to decades later. With effective treatment, it can be completely eliminated although drug resistant ...Read more
No major interaction: But you don't say which TB medicines you are talking about (there are many of them). Smoking does enhance the metabolism of certain drugs, but am not aware that this is the case with at least the commonly prescribed anti-Tb drugs like isoniazid and rifampin. Your doctor or pharmacist are your best advisers in this. Smoking, in general, is NOT good for your lungs which may already be damaged. ...Read more
Treating TB: It's NOT a good idea to skip any of your tuberculosis (TB) medication, because this disease could come back with a vengeance. In other words, the germs could become resistant and even harder to treat. That means more toxic drugs could be needed if you want to survive. TB kills more than a million people around the world every year. It's bad news! Talk to an ID doc if you're having trouble. ...Read more
What side effects are caused by TB medication? Normally how long they remain? And how to shorten these effects?
TB: That depends upon which meds you are taking and this is too complex to be discussed here. Go online with a list of your meds and using a search engine look up each drug. There are numerous side-effects with each. One common medication is isoniazide (inh) and this requires checking liver enzymes regularly. ...Read more
Can latent TB become Active TB?? I am on medication start 30 days ago but start having symptoms for ACTIVE TB.
Yes: Yes, you should seek medical care. Latent infection can become an active infection. ...Read more
If you tested negative for TB but were then exposed to active TB do you have to take the medication inh to protect?
Yes: If you're a close contact of someone who has active tb, then inh is recommended, regardless of your skin test results. ...Read more
I tested positive for TB when I was 10 years old. I took medications but did not complete them. Now, almost 20 yrs later. At age 10, I tested positive for tb. Now, almost 20 yrs later, I have had recurring symptoms. Could they be related? Should I contact
Well. You have a lot of non specific symptoms. Mycobacterium TB have a potential to re activate at any point in life even if properly treated upon diagnosis. Now you did not complete the course of treatment which puts you at risk of re activation tb. Question for you is if you had active TB or latent tb. If you had active TB you would have received 4 drug treatment but if you were a latent TB case you would have been treated with one drug for 9 months.
In either case if you have any doubts of reactivation of TB you should see a pulmonologist or an infectious disease specialist to look in to your case. They may need a skin test (also called PPD skin test), 2 view chest x ray (as most active TB starts in lung) and blood test including but not limited to complete blood count or cbc.
Immunosuppression is a risk factor for re activation of latent tb. If you have recurrent infections you should look into checking your immune system. Although I must say that your symptoms are very nonspecific and a lot of other conditions besides TB can cause those. ...Read more
It is up to you..: If you are physically and mentally well to have the desire for self-pleasure, why not. This should not affect you taking TB medications. If you are too ill from the TB and/or the medications and not feeling up to it, then hold off until you feel like doing so. No right or wrong here. Make sure you follow doc's advice on taking your TB meds and keep follow-up. Good luck. ...Read more
My grandmother aged 76 was diagnosed with MDR TB recently and was given some medication, and on her very first day of medication she fall very sick?
Drug toxicity: Unfortunately, MDR TB is a difficult condition to manage and requires toxic medications to be given. Adjusting dose may be helpful. It may be helpful to take anti nausea medicine if nausea is the main issue. She should be seen by a medical professional and have labs done. ...Read more
Possibly: Surgical indications for vertebral/spinal TB infection (pott's disease) includes: progressive neurologic deficit, severe kyphosis, progression of kyphotic deformity especially with spinal cord compression leading to neurologic deficit, instability despite adequate medical treatment, pain related to spinal instability. Surgery is also recommended for abscess, especially cold abscesses of tb. ...Read more
I was on some sort of medication for TB when I had mantoux test when I was young and I'm scared my blood result will say something negative. Help?
Get a cxr: Get a chest xray. This will eliminate your concerns for active TB if you don't have it. ...Read more
Someone told me she has latent TB&takes medication for 8 months. Is it normal? I thought latent TB patients take medication for 3-6 months? Active TB?
6 or 9 months: Isoniazid treatment for having latent TB (such as having a positive Quantiferon TB test result) after getting exposed to TB... is usually 6 months or 9 months of medication. ...Read more
NO no no: Tb can kill. Medication adjustment must be done by a tuberculosis expert who may be able to switch medications. Failure of treatment can lead to death. ...Read more
I'm a carrier of TB I took medication for it should I tell my sons doctor if so what will they do to him?
See below: It seems you had latent TB (tuberculosis) and received a treatment for it. Let your son's doctor know if this was a recent event. Your son may get TB skin test. ...Read more
Should a TB patient continue sex activities during TB Medication course if he is 43 KG at 31years of age?? can sex make him weak?
Go for it!: Obviously he is underweight, but probably that will improve as the antibiotic treatment takes hold. But sex is not harmful in TB or any other chronic illness. If he has the strength for sex, the desire, and a willing partner (maybe you?), it will not harm him. It might do a lot of good by helping improve his outlook and sense of well-being. Best wishes for his speedy recovery. ...Read more
I result TB positive chest ray nagative I'm taking medication. My doughter 5 years old she is TB positive and chest ray nagative. I'm worried about her please help. How 5 years can be positive?
TB: Anyone at any age can get TB. Have you traveled outside the US? I have known a, whole family to get TB from their housekeeper from another country. The woman got it back home and infected them all inadvertently. Best wishes to you both. ...Read more
After havining TB medication I can transfer the disease when I cough or sneeze. Its 2 and half months of my medication plez answer this question?
I am 29yrs old. Wen I was19yrs old I got infected wid TB disease& went through medication for 6 mnths. M trying to concieve bt no reslt & got TBGold +?
Unrelated to TB: In most couples attempting to conceive, it takes a few months of unprotected mid-cycle sex before success. If you reach a year without conception, that's when to see a doctor for possible fertility evaluation. In any case, your past TB or TB drugs aren't the cause, assuming your TB didn't involve the lower abdomen and cause scarring or blockage of your fallopian tubes. ...Read more
Hi. I result with TB test positive. I'm taking medication. I did chest ray it comes negative. I'm worried about my doughter she comes positive to she is 5 years old. Please help.
I was earlier diagnosed with TB and was on medication for the same. Now after 3 months again my chest xray showed koches impression. Can TB return soon?
Koches??: Well I'm not familiar with that term. Suffice it to say...If you are talking about having "latent tb"...Just being exposed and having to treated with inh, Rifabutin or similiar meds for 3-6 months (depending on combo) the question is not that simple. After being tx for latent tb. Your chances of going on to develop pulmonary or other TB goes back down to that of the general population. (contin). ...Read more
If I had a positive TB skin test but a negative xray do I need medication? My doctor didn't say I did
Bilirubin shot Upto 336 from 237 in just 2days? How to get it down? Age57, gallbladder stones, hypertensive, diabetic, ckd5, stopped TB medication also
Conversated numerous times with a family member who is diagnosed with TB (not sure if taking medication).I am pregnant with slight cough. No fever, weird feeling in chest area. Please advise.
If you have: Repeated close contact with someone who has active TB (who may or maynot be taking meds) recommend that you be assessed. I would hope that you already have been assessed depending on how long that relative has had tuberculosis. ...Read more
Phosphorus is an essential mineral. It is important in the formation high energy compounds used by the body, maintaining strong bones and teeth, and muscle and nerve functioning. Meats and milk are a good source of phosphorus. Deficiency is very rare as phosphorus is ...Read more